MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 1990

Photo recall-like phenomenon following the use of cefazolin and gentamicin sulfate.

Flax S H, Uhle P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A twenty-one-year-old woman being treated as an inpatient for a urinary tract infection with cefazolin and gentamicin showed a photodistributed eruption five days into her hospitalization. Photo recall phenomena are well known to occur in patients receiving chemotherapeutic agents after sustaining prior skin damage from radiation therapy or the sun. Similar reports with more commonly used agents are sparse. We report a photo recall-like phenomenon comprised of a similar entity with a different reaction pattern. After reviewing the literature on photo recall phenomena, we compare and contrast our case with those previously reported.

Для цитирования: Flax S H, Uhle P. Photo recall-like phenomenon following the use of cefazolin and gentamicin sulfate.. Cutis. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.